# SDR A6WA200440157

- Difficulty date: October 18, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Engine: Ge CF343B1
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .041.  REMOVED ORIGINAL BUSHING IAW MM 20-26-00-910-802, REAMED WING TRUNNION IAW REO 601R-57-21-003B, INSTALLED NEW 1ST OVERSIZED BUSHING IAW REO 601R-57-21-003B AND REAMED INNER DIAMETER IAW DRG 601R85007.
